Jump to content
Sign in to follow this  
wildflower

wildflower: Off Pristiq

Recommended Posts

wildflower

Pristiq is the worst antidepressant to come of! I've taken just about everything for depression and bi-polar and this drug is by far the worst. Not enough research was done on this drug i feel, it doesnt even have a weaning dosage or nothing, i hate pristiq and will NEVER take it again.

 

My attempts to get off this junk have been many, it will drive u more insane, but i dont even care becuz ive come to far to turn back now. Im doin it this time period dot! This weaning process this time involved 50mg every other day i think for bout couple weeks, then i started cutting them in half, i dont care wat no doctor has to say about it i was determined to get off this.

 

I cut them in half to 25mg with a pill divider/cutter thing for an entire month, withdrawal wasnt to terrible wen i cut the dosage, just kinda more moody than normal. I finaly just quit the 25mg after the month.

 

I had been on pristiq this time around for bout 2 years. The only reason i kept goin bak in the past is becuz the withdrawal was hard. But like i said im doin it this time.

 

Been a little over a month and it aint easy but what has helped me a lot, was super concentrated omega fish oil with intense levels of dha and eha (can get at vitamin store) the high levels of dha is important in fish oil for memory help and mood swings and also high levels of vitamin d, i started with 10,000iu of vitamin d3 and now im doing 5000iu, it helps with energy.

 

Someone posted it would help and it has, also it was similiar to wat that point of no return withdrawal site said would help but i didnt want to buy there fish oil, wanted to get it at the vitamin store.

 

Anyway i realize this will take some time but doing it this way and with supplements was easier than other quitting times.

 

Lastly im going back to SAM-e, its a supplement in the vitamin section of walmart walgreens etc that is a mood supplement and it has helped me a lot in the past, so hopefully it will help with my moods this time, because ive been feeling like a walking time bomb...everything gets me mad and irate!! I get the 400mg, and its about $30, hope this was helpful

Edited by Altostrata
added paragraph breaks

Share this post


Link to post
wildflower

oh by the way i take 1mg of ativan twice a day, but that really doesnt help, that is a very low dosage, tryin to wean off that next month once i get these SAM-e pills in my system for a month.

Share this post


Link to post
Skyler

oh by the way i take 1mg of ativan twice a day, but that really doesnt help, that is a very low dosage, tryin to wean off that next month once i get these SAM-e pills in my system for a month.

 

Hi Wildflower, I strongly suggest you read some of the experiences had by others on this site when they took SAM-e. I tried to find the link just now.. for some reason I'm not getting anywhere, but I'm sure someone else with get it to you shortly.

 

You are getting so mad because you are agitated from withdrawal... a slower taper is the best way to proceed.

 

Also, 1 mg of Ativan is not a low dose. It's equivalent to 20 mgs of diazepam, and is a short acting benzo, so many people who taper down do so by crossing over to diazepam, which you cannot do now as you are involved in the Pristiq taper.

 

Someone with more knowledge than I will be along shortly to help out. You don't need to go through this alone, and will be getting advice that will help you feel better than you do now. I'm glad you shared your story and have decided to check us out. Welcome aboard!

Share this post


Link to post
Altostrata

Hi, wildflower, thanks for posting about your experience quitting Pristiq.

 

I hope it goes well for you. I'm glad those supplements are helping. I would avoid SAM-e, see Important topics about tests, supplements, herbs, treatments

 

The drug company has not provided any way to go off Pristiq. I asked a knowledgeable doctor about this, and he said "It's jumping off a cliff!"

 

Please join us in phoning Pfizer and complaining about it. The phone number is in the first post in this topic.

Share this post


Link to post
wildflower

Hi, wildflower, thanks for posting about your experience quitting Pristiq.

 

I hope it goes well for you. I'm glad those supplements are helping. I would avoid SAM-e, see Important topics about tests, supplements, herbs, treatments

 

The drug company has not provided any way to go off Pristiq. I asked a knowledgeable doctor about this, and he said "It's jumping off a cliff!"

 

Please join us in phoning Pfizer and complaining about it. The phone number is in the first post in this topic.

 

Share this post


Link to post
wildflower

Thank you for your response and i will look into the SAM-E affects, but i already brought it and started it and not gona waste my 30 bucks, ive taken it in the past and actually felt better. Everybody's body reacts differently to meds,herbs, supplements etc, however i truly appreciate you telling me about potential side effects with it. :) I refuse to go back to Pristiq and dont want to get on not even one more med. I refuse to give in, ive been thru too much with all these meds and not none of them have helped much. Seems im screwed with or without them so i'd rather be without them and just deal with me how i am. My temper and anger will normalize one day, but then again, whats really normally? All this medicine hopping makes you not even for sure of who you are anymore. Nope, not doing know more meds. If you have ANY suggestions on a natural or homeopathic way to help me PLEASE PLEASE do so because i am in despearate need!!!!

Share this post


Link to post
Altostrata

wildflower, I moved your posts here as the beginning of your Intro and Updates topic.

 

This is your topic to post in as your journal, or a place to discuss your particular situation. It was getting buried in the Pristiq topic.

 

It sounds like you are having some withdrawal problems. What are your symptoms now?

 

I know you are determined to quit -- we support that 100% -- but Pristiq is difficult to go off, and you may have gone too fast. When was your last dose of Pristiq?

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy